# SDR GTIA2024060438155

- Difficulty date: June 4, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N921NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9339
- Aircraft time: 14,238 hours, 5,905 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HAD A SMALL SMELL OF FUMES (DIRTY SOCKS) ON TAKEOFF, BUT IT DISAPATED QUICKLY. ON DECENT (18,000 FT) FUMES RETURNED VERY STRONG. FUME PROCEDURE DONE FOR PACK1 AND FUMES DISAPATED. FUME EVENT-PACK1 SUSPECTED. -PERFORMED TSM 05-50-00-810-831A. RAN APU W/ BOTH PACKS NO SMELL. RAN ENGINE 1 W/ APU BLEED OFF & BOTH PACKS ON NO SMELL. A/C OK FOR CONTINUE SERVICE. ENG RUN DONE IN REF W/AMM 71-00-00.
